Configuration spaces with partially summable labels and homology theories

Kazuhisa Shimakawa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)43-72
Number of pages30
JournalMathematical Journal of Okayama University
VolumeVol.43
Publication statusPublished - 2001

Cite this

Configuration spaces with partially summable labels and homology theories. / Shimakawa, Kazuhisa.

In: Mathematical Journal of Okayama University, Vol. Vol.43, 2001, p. 43-72.

Research output: Contribution to journalArticle

@article{4bae0f64530f40c5baaa4412af048eb7,
title = "Configuration spaces with partially summable labels and homology theories",
author = "Kazuhisa Shimakawa",
year = "2001",
language = "English",
volume = "Vol.43",
pages = "43--72",
journal = "Mathematical Journal of Okayama University",

}

TY - JOUR

T1 - Configuration spaces with partially summable labels and homology theories

AU - Shimakawa, Kazuhisa

PY - 2001

Y1 - 2001

M3 - Article

VL - Vol.43

SP - 43

EP - 72

JO - Mathematical Journal of Okayama University

JF - Mathematical Journal of Okayama University

ER -